# SDR HALA2022092700293

- Difficulty date: September 23, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 36,542 hours, 5,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 392 EXIT SIGN AT 3R DOOR FELL OFF. CORRECTIVE ACTION: REINSTALLED SIGN AT 3R DOOR. (9753408)
